Nonautonomous two-dimensional quadratic systems that are equivalent to linear systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1420-1422
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a16,
author = {P. P. Veresovich},
title = {Nonautonomous two-dimensional quadratic systems that are equivalent to linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1420--1422},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a16/}
}
P. P. Veresovich. Nonautonomous two-dimensional quadratic systems that are equivalent to linear systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1420-1422. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a16/